Yonsei Med J.  2020 Dec;61(12):1060-1063. 10.3349/ymj.2020.61.12.1060.

A Case of Vanishing Bile Duct Syndrome after Drug-Induced Liver Injury Caused by Pelubiprofen

Affiliations
  • 1Department of Internal Medicine, Korea University College of Medicine, Seoul, Korea
  • 2Department of Pathology, Korea University Guro Hospital, Korea University College of Medicine, Seoul, Korea

Abstract

Vanishing bile duct syndrome (VBDS) is a rare disease characterized by ductopenia and cholestasis, and is linked to immunological damage to the bile duct system. VBDS can be triggered by infection, ischemia, autoimmune diseases, adverse drug reactions, and humoral factors associated with malignancy. A few cases of VBDS associated with nonsteroidal anti-inflammatory drug-related drug-induced liver injury (DILI) have been reported. Here, we report a case of a 29-year-old patient who developed DILI that progressed to VBDS after the administration of pelubiprofen.

Keyword

Pelubiprofen; vanishing bile duct syndrome; bile duct disease; drug-induced liver injury
Full Text Links
  • YMJ
Actions
Cited
CITED
export Copy
Close
Share
  • Twitter
  • Facebook
Similar articles
Copyright © 2022 by Korean Association of Medical Journal Editors. All rights reserved.     E-mail: koreamed@kamje.or.kr